# SDR SWAA2024120555957

- Difficulty date: November 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS540 AND RBL1 AT PASSENGER CABIN 2024-680407<[01] REPLACED ANGLE LOCATED BS540 AND RBL 24 TO LB0 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG:143A0060 SHEET:44 REV:4. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1  REPLACED ANGLE LOCATED BS540 AND RBL 24 TO LB0 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG:143A0060 SHEET:44 REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2 REPLACED ANGLE LOCATED BS540 AND RBL 24 TO LB0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG:143A0060 SHEET:44 REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3 REPLACED ANGLE LOCATED BS540 AND RBL 24.75 TO BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG:143A0060 SHEET:44 REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[05] TASK COMPLETED
